Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 259-269
http://dx.doi.org/10.1155/S0161171299222594

On approximation of copulas

Department of Mathematics, University of Silesia, Bankowa 14, Katowice 40-007, Poland

Received 6 May 1997; Revised 22 October 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomasz Kulpa, “On approximation of copulas,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 259-269, 1999. https://doi.org/10.1155/S0161171299222594.